# SDR SIMA200620204

- Difficulty date: July 19, 2006
- Submitted: July 27, 2006
- Operation: Air carrier
- Aircraft: N727AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145326
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 13500469403
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMBV INSPECTION, FOUND FLOOR SUPPORT AT FRAME 23 RIGHT SIDE AFT OF SERVICE DOOR IS CORRODED.  REPLACED FLOOR SUPPORT IAW EMB SRM 51-40-02.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
